Some theorems on the behavior of solutions of degenerate quasilinear elliptic equations
Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1754-1764
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_10_a12,
author = {A. A. Novruzov and I. T. Mamedov},
title = {Some theorems on the behavior of solutions of degenerate quasilinear elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1754--1764},
year = {1982},
volume = {18},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_10_a12/}
}
TY - JOUR AU - A. A. Novruzov AU - I. T. Mamedov TI - Some theorems on the behavior of solutions of degenerate quasilinear elliptic equations JO - Differencialʹnye uravneniâ PY - 1982 SP - 1754 EP - 1764 VL - 18 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_10_a12/ LA - ru ID - DE_1982_18_10_a12 ER -
A. A. Novruzov; I. T. Mamedov. Some theorems on the behavior of solutions of degenerate quasilinear elliptic equations. Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1754-1764. http://geodesic.mathdoc.fr/item/DE_1982_18_10_a12/